International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 1, Pages 105-110
Ordered compactifications and families of maps
Department of Pure and Applied Mathematics, Washington State University, Pullman 99163-3113, WA, USA
Received 28 April 1995; Revised 2 June 1995
Copyright © 1997 D. M. Liu and D. C. Kent. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
For a -ordered space, certain families of maps are designated as defining families.
For each such defining family we construct the smallest -ordered compactification such that
each member of the family can be extended to the compactification space. Each defining family
also generates a quasi-uniformity on the space whose bicompletion produces the same -ordered